# SDR AALA20010197

- Difficulty date: January 30, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CABIN FLOOR BEAM CORRODED BOTTOM FLANGE PLATE HOLES, STATION 1130.  REPAIRED PER ESO11697 DATED 1/30/01.  (M)
